# SDR SWAA2016062353161

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 72,470 hours, 69,000 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 6545871132
- Part serial: 001986
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT FRAME LOWER AFT CORNER BEHIND AFT GUSSET.  R & R DOOR IAW AMM.
